# SDR SWAA2014051628060

- Difficulty date: May 11, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 25,773 hours, 11,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT RT SIDE TRANSITION PANEL SHIELD FWD OF CARGO DOOR CRACKED.  R & R SHIELD IAW SRM & DWG.
